Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 10, NWS Green Bay, WI

June 19, 2009Lincoln County, Oneida County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 19, 2009, 6:50 AM CDT for Lincoln County, Oneida County, Wisconsin. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2009, 6:50 AM CDT (11:50 UTC)
Expired
Jun 19, 2009, 7:45 AM CDT
In force
55 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon

Counties Lincoln County, WI, Oneida County, WI

The radar

The Green Bay radar (KGRB), 173 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 11.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 191150
SVRGRB
WIC069-085-191245-
/O.NEW.KGRB.SV.W.0010.090619T1150Z-090619T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
650 AM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
  SOUTHWEST ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 745 AM CDT

* AT 649 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  WINDS TO 60 MPH.  THIS STORM WAS LOCATED NEAR PRENTICE...OR 28
  MILES NORTH OF MEDFORD...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TRIPOLI AROUND 710 AM CDT.
  TOMAHAWK AROUND 740 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SPIRIT
FALLS...BRADLEY AND HEAFFORD JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

&&

LAT...LON 4568 9005 4563 8947 4514 8960 4515 9005
TIME...MOT...LOC 1150Z 280DEG 24KT 4554 9020

$$

SKOWRONSKI
3 follow-up statements
000 
WWUS53 KGRB 191208
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
708 AM CDT FRI JUN 19 2009

WIC069-085-191245-
/O.CON.KGRB.SV.W.0010.000000T0000Z-090619T1245Z/
ONEIDA WI-LINCOLN WI-
708 AM CDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR LINCOLN AND SOUTHWEST ONEIDA COUNTIES...

AT 707 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND WINDS TO 60 MPH. THE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM TRIPOLI TO 15 MILES SOUTHWEST OF SPIRIT 
FALLS...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  TOMAHAWK AROUND 735 AM CDT.
  MERRILL AROUND 745 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE SPIRIT
FALLS...BRADLEY...HEAFFORD JUNCTION AND IRMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. STAY AWAY
FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY
SHELTER.

&&

LAT...LON 4560 9005 4558 8949 4514 8960 4515 9005
TIME...MOT...LOC 1207Z 279DEG 28KT 4553 9001 4530 9021

$$

SKOWRONSKI
000 
WWUS53 KGRB 191223
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
723 AM CDT FRI JUN 19 2009

WIC085-191229-
/O.CAN.KGRB.SV.W.0010.000000T0000Z-090619T1245Z/
ONEIDA WI-
723 AM CDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWEST ONEIDA COUNTY IS
CANCELLED...

THE STRONGEST PART OF THE STORM WILL STAY SOUTH OF ONEIDA COUNTY.

LAT...LON 4555 9005 4555 8951 4514 8960 4515 9005
TIME...MOT...LOC 1219Z 279DEG 28KT 4552 8988 4529 9008

$$

WIC069-191245-
/O.CON.KGRB.SV.W.0010.000000T0000Z-090619T1245Z/
LINCOLN WI-
723 AM CDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR LINCOLN COUNTY...

AT 717 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF THUNDERSTORMS FROM 6 MILES NORTHEAST OF SPIRIT 
FALLS TO 13 MILES SOUTHWEST OF SPIRIT FALLS...MOVING EAST AT 30 MPH.

THE STORMS HAD WEAKENED SOME IN THE PAST 15 MINUTES. HOWEVER...THEY 
HAVE UNDERGONE SEVERAL CYCLES OF WEAKENING AND THEN 
REINTENSIFICATION DURING THE PAST HOUR. IF THE STORMS REINTENSIFY 
AGAIN...THEY WILL BE CAPABLE OF PRODUCING 1 INCH HAIL AND WINDS TO 60 
MPH. IF THE STORMS CONTINUE TO WEAKEN...THE WARNING MAY BE CANCELLED 
EARLY.

THE THUNDERSTORMS WILL BE NEAR...
  TOMAHAWK AROUND 735 AM CDT.
  MERRILL AROUND 745 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE THUNDERSTORMS INCLUDE 
BRADLEY...HEAFFORD JUNCTION AND IRMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. STAY AWAY
FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY
SHELTER.

&&

LAT...LON 4555 9005 4555 8951 4514 8960 4515 9005
TIME...MOT...LOC 1219Z 279DEG 28KT 4552 8988 4529 9008

$$

SKOWRONSKI
000 
WWUS53 KGRB 191243
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
743 AM CDT FRI JUN 19 2009

WIC069-191250-
/O.EXP.KGRB.SV.W.0010.000000T0000Z-090619T1245Z/
LINCOLN WI-
743 AM CDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR LINCOLN COUNTY WILL BE 
ALLOWED TO EXPIRE AT 745 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL 
POSSIBLE. THE STORM WILL AFFECT AREAS SOUTH OF SPIRIT FALLS. 

ANOTHER STRONG STORM WAS BACK TO THE WEST OVER NORTHERN TAYLOR 
COUNTY. THAT STORM WILL MOVE INTO SOUTHWEST LINCOLN COUNTY...AND 
AFFECT AREAS WEST OF MERRILL...AFTER 800 AM. GUSTY WINDS TO 45 MPH 
AND SMALL HAIL WILL BE POSSIBLE WITH THAT STORM.

LAT...LON 4555 9005 4555 8951 4514 8960 4515 9005
TIME...MOT...LOC 1240Z 279DEG 28KT 4549 8965 4526 8985

$$

SKOWRONSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:52 AM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jun 19, 3:52 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
352 AM CDT FRI JUN 19 2009

.SYNOPSIS...NRN PORTION OF UPR RIDGE CENTERED OVER THE LOWER
MISSISSIPPI VALLEY WAS GETTING FLATTENED BY SHRTWV/JET HEADING OUT
OF WRN TROF. BUT RIDGE SHOULD REBUILD STRONGLY DURING THE WEEKEND
AND EARLY NEXT WK. THAT SHOULD LEAD TO A PERIOD OF ABV NORMAL TEMPS.
THE FCST AREA SHOULD REMAIN CLOSE ENOUGH TO THE STRONGER WESTERLIES
TO BE AFFECTED BY CONVECTION FM TIME TO TIME. BUT AS WE/VE SEEN
THIS MORNING...BEING IN THE REGION FAVORABLE FOR CONVECTION AND
ACTUALLY GETTING A TSTM COMPLEX TO AFFECT THE AREA CAN BE TWO
DIFFERENT THINGS.
&&

.SHORT TERM...TDA/TNGT/SAT. CONVECTION DOING AN EXCELLENT JOB OF
AVOIDING THE FCST AREA THUS FAR. MAJOR MCS DEVELOPED JUST S OF THE
AREA...AND IS SAGGING SEWD. SEVERAL CLUSTERS OF STORMS HEADING IN
FM THE W WEAKENED AND BYPASSED THE AREA TO THE NORTH. LOCAL
MESOPLOTS INDICATE SOME ELEVATED INSTABILITY ACRS THE AREA. THOUGH
NOT NEARLY AS GREAT AS TO THE SOUTH...IT WOULD SEEM TO BE
SUFFICIENT FOR SOME STORMS TO DEVELOP. PERHAPS SOME SUBSIDENCE IS
HOLDING BACK DEVELOPMENT ATTM. IN ANY CASE...NEED TO PULL WAY BACK
ON POPS FOR THE EARLY MORNING. JUST PATCHES OF CLDS ACRS THE
AREA...SO BACKED DOWN ON SKYCON AS WELL.

MAIN QUESTION IS WHAT HAPPENS LATER TDA. MORE PRONOUNCED SHRTWV
RIDGING WL BE APPROACHING THE AREA TDA...AHEAD OF FAIRLY IMPRESSIVE
LOOKING SHRTWV TROF HEADING ACRS THE PLAINS. LOW-LEVEL SLY
FLOW...THOUGH WEAK...WL CONT TO ADVECT HIGHER DWPTS NWD. WITH AT
LEAST SOME SUNSHINE NOW A GOOD BET...ATM ACRS THE FCST AREA LIKELY
TO BECOME QUITE UNSTABLE DURING THE AFTN. HEATING MAY BE
SUFFICIENT TO BREAK THE CAP. IF NOT...FORCING FM SHRTWV TO THE W
WL DO SO LATER IN THE DAY. DECIDED TO KEEP LIKELY POPS. DEEP-
LAYER SHEAR STILL RESPECTABLE...SO SVR STORMS WL BE POSSIBLE. AT
THIS POINT WL HANDLE IN THE HWO AND FOREGO EXPLICIT MENTION IN
GRIDS/ZONES. BIAS-CORRECTED MAV TEMPS HAVE BEEN DOING VERY WELL
LATELY...AND SUPPORTED BUMPING TEMPS UP FM PREV FCST. THAT ALSO
FIT WITH NOT HAVING RAIN-COOLED AIR ACRS THE RGN THIS MORNING...
AND MORE SUNSHINE.

WL GO WITH SCT-TYPE POPS INTO THE EVENING...THEN KEEP CHC OVER THE
FAR E AFTER MIDNIGHT. WK FRONT WL MOVE THROUGH...BUT SUSPECT IT WL
TAKE A BIT LONGER FOR DWPTS TO DROP OFF. THAT SUPPORTED RAISING
MINS SOME...CLOSE TO BIAS-CORRECTED GRIDDED MOS VALUES.

DRIER AIR WL SWEEP INTO THE AREA SAT...BUT 850 MB TEMPS DON/T FALL
OFF TOO MUCH. FAIRLY DEEP MIXING INTO NWLY FLOW ALOFT SHOULD RESULT
IN LAKE-BREEZE STAYING OFF SHORE. SOME INDICATIONS WK CIRCULATION
DROPPING SWD COULD ALLOW WINDS TO FLIP TO THE E OVER NRN DOOR COUNTY
DURING THE AFTN...BUT FAIR WARM TEMPS LIKELY TO HAVE BEEN REACHED BY
THAT TIME. BIAS-CORRECTED MAV SUGGESTED RAISING MAX TEMPS A FEW
DEGREES OVER PREV FCST. GIVEN THAT FCST AREA NORMALLY WARMS PRETTY
WELL IN WNWLY FLOW IN THE SUMMER...WENT AHEAD AND RAISED MAXES INTO
THE LOW-MID 80S FOR MOST AREAS.

.LONG TERM...SAT NGT THRU NXT THU. A WARM AND MUGGY PERIOD COMING
UP ACROSS NE WI AS AN UPR RDG DOMINATES THE CNTRL CONUS INTO
EARLY NXT WEEK. THERE ARE SIGNS THAT THIS RDG WL EVENTUALLY
FLATTEN AND SHIFT A BIT WESTWARD AS THE WEST COAST UPR TROF
RETROGRADES INTO THE PACIFIC. MAIN FCST CHALLENGES INCLUDE TRYING
TO DETERMINE STRENGTH OF MID-LVL CAP FOR CONVECTIVE PURPOSES AND
THEN TIMING OF CDFNTL PASSAGE TOWARD MID-WEEK.

QUIET WEATHER ANTICIPATED SAT NGT WITH THE UPR RDG AXIS OVRHD AND
WEAK HI PRES STRETCHED FROM WRN ONTARIO TO THE WRN GREAT LKS.
UNDER MOSTLY CLR SKIES...LGT WNDS AND LINGERING LOW-LVL MSTR...WE
SHOULD SEE SOME PATCHY FOG DVLP LTR SAT NGT. MIN TEMPS WL BE ABLE
TO DROP INTO THE LWR 50S NEAR THE MI BORDER...BUT REMAIN AROUND 60
NEAR THE FOX VALLEY.

A SHRTWV TROF IS PROGGED TO LIFT NE FROM THE PLAINS INTO THE UPR
MIDWEST ON SUNDAY. INCREASING MSTR/FORCING/INSTABILITY SHOULD ALL
WORK TOGETHER TO GENERATE SHWRS AND TSTMS WHICH WOULD MOV INTO AT
LEAST THE WRN THIRD OF WI BY SUNDAY AFTERNOON. HAVE ADDED A
MINIMAL POP TO CNTRL WI FOR NOW...BUT MAY NEED TO EVENTUALLY
EXPAND THE POPS FARTHER NORTH AND EAST IF THIS TROF APPROACHES
QUICKER THAN EXPECTED. AT LEAST SOME INITIAL SUNSHINE WL HELP
BOOST TEMPS WITH READINGS TOPPING OUT INTO THE 70S NEAR THE
LAKE...TO THE LWR-MID 80S WELL INLAND.

THIS SHRTWV TROF WL CONT ITS NEWD TREK INTO SRN ONTARIO SUNDAY
NGT...THUS WOULD EXPECT THE PCPN TO FOLLOW SUIT AND AFFECT MAINLY
THE WRN HALF OF THE FCST AREA. OTHER THAN PERHAPS SLIDING THE SLGT
CHC POPS A BIT FARTHER EAST...LITTLE CHG WAS MADE TO THE REST OF
SUNDAYS NGT FCST. UPR RDG TO TEMPORARILY GET BEATEN DOWN BY THE
PASSAGE OF THE SHRTWV TROF...THEREFORE WL NOT BE CAPPED ON MON.
MDLS ADVERTISE THAT MID-LVL LAPSE RATES WL STEEPEN DURING THE DAY
AND PLENTY OF LOW-LVL MSTR STILL AROUND (60+ DEW PTS)...SO CANNOT
RULE OUT INSTABILITY SHWRS OR TSTMS POPPING UP. HAVE KEPT THE CHC
POPS GOING ALTHO MANY AREAS SHOULD REMAIN DRY. ANOTHER WARM DAY ON
TAP WITH INLAND LOCATIONS GENERALLY IN THE MIDDLE 80S (BUT COOLER
AGAIN NEAR THE LAKE).

THE UPR RDG THEN BEGINS TO REASSERT ITSELF OVR THE WRN GREAT LKS
ON TUE WITH WARMER AIR ALOFT STARTING TO PROVIDE A CAP AND LIMIT
ADDL TSTM ACTIVITY. IF THIS CAP DOES NOT GET ESTABLISHED...THERE
COULD STILL BE A RISK OF INSTABILITY TSTMS ESP OVR NRN WI. PREFER
TO KEEP TUE DRY FOR NOW UNDER THE ASSUMPTION THAT THE CAP WL
INDEED DVLP.

ANOTHER SHRTWV TROF IS FCST TO MOV EAST NEAR THE U.S.-CANADIAN
BORDER TOWARD THE MIDDLE OF NXT WEEK. AN ASSOCIATED CDFNT WL PUSH
INTO THE UPR MIDWEST WED...AND ENTER THE WRN GREAT LKS WED NGT
INTO THU. THIS FNT SHOULD PROVIDE A FOCUS TO BREAK THE CAP AND
ALLOW SHWRS/TSTMS TO ACCOMPANY THE FROPA. PREV FCST APRS TO HAVE
FOCUSED ON THU FOR PCPN...HOWEVER THIS MAY NEED TO BE SPED UP IF
THE LATEST MDL TRENDS ARE CORRECT. WL ALLOW DAYSHIFT TO TAKE
ANOTHER LOOK TO AVIOD ANY FLIP-FLOPPING.
&&

.AVIATION...LACK OF PCPN RESULTING IN PRIMARILY MVFR CATEGORY
FOG...AND FEW LOW CIGS. VSBYS WL PROBABLY EDGE DOWN A BIT MORE
BEFORE SUNRISE...AND SOME ST COULD STILL DEVELOP. BUT WOULD
EXPECT ST TO BURN OFF FAIRLY QUICKLY AFTER SUNRISE...THOUGH MVFR
VSBYS WITH HZ COULD LINGER INTO THE DAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/KALLAS
Hazardous weather outlook, Jun 19, 4:24 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
424 AM CDT FRI JUN 19 2009

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-201100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
424 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA
TODAY AND THIS EVENING. THE PRIMARY RISK IS DAMAGING WINDS AND
LARGE HAIL. HEAVY RAINFALL IS ALSO POSSIBLE. ALTHOUGH SEVERE
WEATHER CAN/T BE RULES OUT THIS MORNING...THE GREATEST RISK OF
SEVERE STORMS WILL BE BETWEEN NOON AND 800 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE AGAIN SUNDAY NIGHT INTO MONDAY. BE
SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE
INFORMATION ON THE RISK OF SEVERE WEATHER...IF ANY...POSED BY
THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND THIS
EVENING.

LMZ521-522-541>543-201100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
424 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. THE PRIMARY RISK IS STRONG WINDS AND LARGE HAIL.
HEAVY RAINFALL IS ALSO POSSIBLE. THE GREATEST RISK OF SEVERE
WEATHER WILL BE BETWEEN NOON AND 800 PM. IN ADDITION...AREAS OF
FOG WILL CONTINUE TO AFFECT THE NEARSHORE WATERS OF LAKE MICHIGAN.
THE FOG COULD BE QUITE DENSE...AND REDUCE VISIBILITIES TO LESS
THAN 1/4 MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE AGAIN MONDAY. BE SURE TO MONITOR LATER
FORECASTS WHICH WILL BE ABLE TO PROVIDE INFORMATION ON THE RISK OF
SEVERE WEATHER...IF ANY...POSED BY THE STORMS.

JS

In the hours before

Special weather statement, Jun 19, 5:28 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
528 AM CDT FRI JUN 19 2009

WIZ005-010-018-191200-
LINCOLN-ONEIDA-VILAS-
528 AM CDT FRI JUN 19 2009

...STRONG THUNDERSTORMS HEADED TOWARD NORTHWESTERN LINCOLN...
SOUTHWESTERN VILAS AND WESTERN ONEIDA COUNTIES...

AT 524 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 20 MILES WEST OF PARK FALLS TO 28
MILES WEST OF PHILLIPS...MOVING EAST AT 40 MPH.

IF THE STORMS HOLD TOGETHER...THEY WILL PUSH INTO WESTERN
ONEIDA...NORTHWEST LINCOLN...AND POSSIBLY SOUTHWEST VILAS COUNTIES
AFTER 630 AM. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  TRIPOLI BY 640 AM CDT.
  WILLOW RESERVOIR BY 645 AM CDT.
  TOMAHAWK AND 7 MILES WEST OF WOODBORO BY 700 AM CDT.

THE TOWNS OF SPIRIT FALLS...HAZELHURST...BRADLEY...HEAFFORD
JUNCTION...HARSHAW...GOODNOW...MC NAUGHTON AND IRMA ARE ALSO IN THE
PATH OF THESE STORMS.

SKOWRONSKI
Special weather statement, Jun 19, 6:22 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
622 AM CDT FRI JUN 19 2009

WIZ010-018-191215-
LINCOLN-ONEIDA-
622 AM CDT FRI JUN 19 2009

...SEVERE THUNDERSTORM MOVING TOWARD LINCOLN AND SOUTHWEST ONEIDA
COUNTIES...

AT 618 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 8 MILES SOUTHWEST OF PHILLIPS...OR 24 MILES SOUTH OF
PARK FALLS...MOVING EAST AT 40 MPH.

THE STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND WINDS TO
60 MPH. IF THE STORM MAINTAINS ITS PRESENT MOVEMENT AND
INTENSITY...A SEVERE THUNDERSTORM WARNING MAY BE NECESSARY FOR
PORTIONS OF LINCOLN AND ONEIDA COUNTIES WITHIN THE HOUR.

THIS STORM WILL BE NEAR...
  TRIPOLI BY 650 AM CDT.
  TOMAHAWK BY 710 AM CDT.

THE TOWNS OF SPIRIT FALLS AND IRMA ARE ALSO IN THE PATH OF THIS
STORM.

SKOWRONSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:00 AM CDTMarine Dense Fog AdvisoryGRB6 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.